# SDR CWQR20160616017

- Difficulty date: June 16, 2016
- Submitted: June 16, 2016
- Operation: General aviation
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 10,335 hours
- System (JASC): 2572 · Electronic Shelf Section
- Part: Attach Bracket
- Part number: 865600814
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, WE FOUND THIS RT AVIONICS ATTACH BRACKET CRACKED .7500", HALF OF THE BRACKETS LENGTH.  REPLACED ATTACH BRACKET WITH NEW.
